Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 679531, 14 pages
http://dx.doi.org/10.1155/2011/679531
Research Article

A Nonlinear Solute Transport Model and Data Reconstruction with Parameter Determination in an Undisturbed Soil-Column Experiment

1Institute of Applied Mathematics, Shandong University of Technology, Shandong, Zibo 255049, China
2Institute of Mining Technology, Inner Mongolia University of Technology, Hohhot, Inner Mongolia 010051, China
3Center of Analysis and Testing, Shandong University of Technology, Shandong, Zibo 255049, China

Received 22 June 2011; Accepted 19 October 2011

Academic Editor: J. Rodellar

Copyright © 2011 Gongsheng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gongsheng Li, De Yao, Yongzai Wang, and Xianzheng Jia, “A Nonlinear Solute Transport Model and Data Reconstruction with Parameter Determination in an Undisturbed Soil-Column Experiment,” Mathematical Problems in Engineering, vol. 2011, Article ID 679531, 14 pages, 2011. doi:10.1155/2011/679531